Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 925139, 14 pages
Research Article

Taxiing Route Scheduling between Taxiway and Runway in Hub Airport

College of Civil Aviation, Nanjing University of Aeronautics and Astronautics, Nanjing, Jiangsu 210016, China

Received 5 June 2014; Accepted 16 September 2014

Academic Editor: Bin Yu

Copyright © 2015 Yu Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Jiang, Xinxing Xu, Honghai Zhang, and Yuxiao Luo, “Taxiing Route Scheduling between Taxiway and Runway in Hub Airport,” Mathematical Problems in Engineering, vol. 2015, Article ID 925139, 14 pages, 2015. doi:10.1155/2015/925139